# SDR ASAA2022120941093

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 33,844 hours, 10,730 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Open
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FWD WINDOW OVERHEAT LIGHT CAME ON CLIMBOUT. GROUNDED - YES. PERFORMED WINDOW HEAT CONTROL UNIT BITE PER B737-900 FIM 30-41 TASK 801 FOUND BUS POWER LIGHT ON. ACCOMPLISHED FIM 30-41 TASK 806 FOUND C/B P6-11 B9 OPEN. CLOSED C/B PER B737-900 AMM 20-60-01-860-801 RE-ACCOMPLISHED WHCU BITE WITH NO FAULTS NOTED. PERFORMED WINDOW HEAT OPS TEST PER AMM 30-41-00-710-801 OPS TEST IS GOOD.
